# SDR 98ZZZX1259

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C28B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Garlock Seal
- Part number: 406340104101
- Condition: Leaking
- Location: Pto Aft Area
- Component: 23035155
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NEW PTO SEALS WERE INSTALLED IN REPAIRED GEARBOX.  ENGINE WAS ASSEMBLED AND TESTED ON 11-06-97.  AFTER TEST CELL RUN, FOUND AFT PTO SEAL BROKEN AT INNER LIP.  NEW PTO SEALS ARE NOT AT SAME DIMENSIONS AS OLD (RED) PTO SEALS.  NEW PTO SEALS ARE LARGER IN DIAMETER MAKING INSTALLATION EXTREMELY HARD AND CAUSING SEAL TO BOW AND CAUSE LEAKAGE.  SUBMITTER SUGGESTED CHANGE DIAMETER OF SEALS TO MATCH THOSE OF THE OLD (RED) SEALS.
